# SDR 2007UALA04034

- Difficulty date: October 2, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 57,647 hours, 19,744 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 680 LBL 26", BS 720 LBL 26" ON FRAME UPPER CAPS HAVE MIS-DRILLED HOLES.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  AFTER DTA THESE REPAIRS HAVE BEEN CONSIDERED CAT 'C' OR TIME LIMITED.  ENGINEERING TO REVIEW CURRENT REPAIRS FOR CAT 'A' OR 'B' CONSIDERATIONS.  ALL REPAIRS TO BE COMPLETED AT NEXT HMV-3.
